# SDR 2014FA0000297

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N171TG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 251
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 02113721
- Part serial: 2021
- Condition: Misrepaired
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION OF REPAIRED ACTUATOR, IT WAS NOTED THAT THE SCREW INSTALLED IN REPAIR ACTUATOR WAS APPROXIMATELY 2" SHORTER THAN THAT OF THE -21 ACTUATOR BEING REMOVED.  TECH WAS CONTACTED AND IT WAS CONFIRMED THE WRONG PN SCREW WAS INSTALLED.  ACTUATOR WAS NEVER INSTALLED INTO THE ACFT.  MFG PROVIDED A NEW ACTUATOR WHILE AN INVESTIGATION WAS STARTED TO DETERMINE THE CAUSE OF THE IMPROPER SCREW INSTALLED IN THE -21 ACTUATOR.
